Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 19, NWS Kansas City, MO

April 8, 2015Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 5:50 AM CDT for Atchison County, Doniphan County, Kansas; Andrew County, Buchanan County, Missouri. It was in force for 40 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2015, 5:50 AM CDT (10:50 UTC)
Expired
Apr 8, 2015, 6:30 AM CDT
In force
40 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Atchison County, KS, Doniphan County, KS, Andrew County, MO, Buchanan County, MO

The radar

The Pleasant Hill radar (KEAX), 111 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 5:52 AM CDTHAIL 11 N Atchison, KS
Apr 8, 6:03 AM CDTHAIL 1.25Doniphan, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 10.8 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2015-04-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1427 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2015-04-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 24 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1427 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1716 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
24 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

883 
WUUS53 KEAX 081050
SVREAX
KSC005-043-MOC003-021-081130-
/O.NEW.KEAX.SV.W.0019.150408T1050Z-150408T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
550 AM CDT WED APR 8 2015

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ATCHISON COUNTY IN NORTHEAST KANSAS...
  SOUTHEASTERN DONIPHAN COUNTY IN NORTHEAST KANSAS...
  SOUTHWESTERN ANDREW COUNTY IN NORTHWEST MISSOURI...
  BUCHANAN COUNTY IN NORTHWEST MISSOURI...

* UNTIL 630 AM CDT

* AT 549 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ATCHISON...
  AND MOVING NORTHEAST AT 35 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...RUSHVILLE...
  AGENCY...AMAZONIA...DONIPHAN...DE KALB...FAUCETT...ST. JOSEPH
  AIRPORT AND EASTON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 35 AND 58.
  I-229 BETWEEN MILE MARKERS 0 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3960 9535 3993 9484 3982 9461 3963 9464
      3953 9499 3953 9510 3951 9507 3949 9512
TIME...MOT...LOC 1050Z 234DEG 31KT 3962 9511

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR
2 follow-up statements
023 
WWUS53 KEAX 081108
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
608 AM CDT WED APR 8 2015

KSC005-081117-
/O.CAN.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
ATCHISON KS-
608 AM CDT WED APR 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ATCHISON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3993 9484 3982 9461 3963 9464 3953 9498
      3953 9499 3958 9504 3962 9506 3962 9510
      3965 9512 3965 9521 3967 9524
TIME...MOT...LOC 1107Z 235DEG 27KT 3966 9503

$$

KSC043-MOC003-021-081130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
DONIPHAN KS-BUCHANAN MO-ANDREW MO-
608 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
ANDREW...BUCHANAN AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL 630 AM 
CDT...

AT 603 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
AND MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED. EARLIER AT 545 AM...A 911 CALL CENTER 
RELAYED A REPORT OF NICKEL SIZE HAIL 2 MILES NORTH OF LANCASTER.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...AGENCY...
AMAZONIA...DE KALB...FAUCETT...ST. JOSEPH AIRPORT AND EASTON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 35 AND 58.
  I-229 BETWEEN MILE MARKERS 0 AND 14.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3993 9484 3982 9461 3963 9464 3953 9498
      3953 9499 3958 9504 3962 9506 3962 9510
      3965 9512 3965 9521 3967 9524
TIME...MOT...LOC 1107Z 235DEG 27KT 3966 9503

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR
599 
WWUS53 KEAX 081118
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
618 AM CDT WED APR 8 2015

KSC043-MOC003-021-081130-
/O.CON.KEAX.SV.W.0019.000000T0000Z-150408T1130Z/
DONIPHAN KS-BUCHANAN MO-ANDREW MO-
618 AM CDT WED APR 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ANDREW...BUCHANAN AND SOUTHEASTERN DONIPHAN COUNTIES UNTIL 630 AM 
CDT...

AT 617 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WATHENA...AND
MOVING NORTHEAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
WATHENA...ELWOOD...ST. JOSEPH...COUNTRY CLUB VILLA...AGENCY...
FAUCETT...ST. JOSEPH AIRPORT AND EASTON.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...

  I-29 BETWEEN MILE MARKERS 35 AND 56.
  I-229 BETWEEN MILE MARKERS 0 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3992 9481 3982 9461 3963 9464 3958 9480
      3961 9499 3969 9507
TIME...MOT...LOC 1118Z 235DEG 27KT 3971 9494

HAIL...1.00IN
WIND...<50MPH

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 5:38 AM CDT, 12 minutes earlier.

Area forecast discussion, Apr 8, 5:38 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 AM CDT Wed Apr 8 2015

.UPDATE...
Issued at 538 AM CDT WED APR 8 2015

Warm air wing of convection has developed more early this morning
across eastern Kansas with storms quickly approaching the Missouri
border at this time. Storms north of I-70 are elevated in nature and
have stayed below severe warning limits, though large hail may be
possible if the shear above the boundary layer inversion can organize
the storms somewhat this morning. Storms farther south, generally
south of a Paola Kansas to Warrensburg Missouri, Marshall and
Moberly line, will have more opportunity to develop severe weather
this morning. These storms will be in the vicinity of the boundary
left over from last night which might help these storms get a better
connection to deep layer shear and instability. Continue to think that
the activity north of the Missouri River will keep the inverted
surface trough anchored along our southeast border through the
morning. For this reason, have added areas of fog and drizzle this
morning to the western half of the forecast area.

&&

.DISCUSSION...
Issued at 403 AM CDT WED APR 8 2015

Looks like more storms are in store for eastern Kansas and Missouri
today. Overnight activity took awhile Tuesday evening to get going,
but once the the cap was broken there where several rather strong
storms, which could have been much stronger if there had been upper
level dynamics to support the storms. The difference today is that a
significant trough is moving into the Plains States, which will
provide any storms this afternoon or this evening with plenty of
upper level support for strong robust severe thunderstorms. But,
first to what will happen this morning.

Today - This Morning: Early this morning an inverted surface trough
remains anchored from southeast Kansas northeast through northeast
Missouri, with the resulting boundary residing within the trough
along our southeast county warning area border. A verity of model
solutions have now coalesced on keeping this inverted surface trough
in place through the morning and, possibly, through the first part
of the afternoon. Additionally...it's noted that storms are bubbling
back up across east central Kansas in the elevated environment north
of the trough thanks to isentropic assent on the 40 knot southwest
nocturnal jet. Thoughts are that these early morning storms will
likely not be severe due to their elevated nature, though marginally
large hail can not be ruled out. More general thinking is that this
area of storms will advect northeast into northern Missouri, staying
on the cool side of the inverted trough. As a result, have added
patchy fog into the northwest half few the CWA for this morning, and
nudged afternoon highs near the Iowa border down a degree or two;
but did up POPs for the morning, though they may need updating based
on radar trends as the forecast becomes valid later this morning.
Also, these morning storms could limit our instability early in the
day, delaying the potential onset time for afternoon/evening
activity. So, while another round of activity might wait to fire up
in the late afternoon and evening hours, it is still expected to
occur.

Today - This Afternoon and Tonight: Expect the inverted trough to
remain where it is till early afternoon when sufficient pressure
falls begin across the Plains in response to the trough over the
Great Basin shifting east, lifting the trough north as a warm front
this afternoon. As this occurs, the environment that was rather well
capped could rapidly lose that cap with any little shortwave
undulation present in the flow aloft, resulting in fast development
of strong and severe thunderstorms. Currently, expect storms to
develop along the southern end of the inverted trough as it starts
moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE
values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would
make supercell thunderstorms possible from the first initial storms.
Expect this activity to spread northeast through west central
Missouri into northern Missouri during the late afternoon and evening
hours Wednesday, with storms likely crossing into our area between 5
and 7 PM this evening. Uncertain as to how far into the overnight
hours the strong and severe convection will last, but currently there
looks to be a bit of a dry slot that works in across northwest
Missouri as associated surface low lifts from Kansas into Iowa. this
should bring the threat for severe storms to an end by midnight,
though lingering storms could persist into Thursday. Thoughts persist
that all types of severe weather may accompany our storms today, with
large hail --larger than 2 inches-- strong damaging winds and
isolated tornadoes possible.

Thursday: The upper level trough responsible for our recent storms
will be swinging past us to the north. The surface low moving into
Iowa that morning will drag a Pacific cold front through the region
that day. The cool air behind the front will lag far enough back to
not be very notable till Friday. However, this front might be able to
generate some showers and or isolated thunderstorms as it moves
through, though no severe weather.

Friday and through the Weekend: Cooler conditions will prevail
Friday as a cool, but dry, air mass wafts through Kansas and
Missouri. Temperatures will warm back into the 70s for the weekend.
Saturday looks nice and dry, but by Saturday night through Sunday
and into Monday a significant rain event may develop.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1240 AM CDT WED APR 8 2015

Inverted trough poking northeast across central Missouri has left our
four terminal sites in some soupy IFR to LIFR conditions early this
morning. Do not expect the trough to move much before noon today so
have kept the terminals in the IFR range through the morning. Ceilings
should lift in the afternoon as a warm front moves north, but this
could also help generate some thunderstorm activity along the Kansas-
Missouri border. Storms should move northeast away form the
terminals, but have kept VCTS in for lingering activity that might
persist well into the evening hours. Confidence is very low on this
forecast. Otherwise...expect winds to from the north early this
morning to slowly back to the east and then south as the warm front
lifts up this afternoon. Gusty south winds are then expected to sweep
in behind the front as it lifts north, with gusty winds persisting
through the night due to a tight pressure gradient.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

UPDATE...Cutter
DISCUSSION...Cutter
AVIATION...Cutter
Hazardous weather outlook, Apr 7, 1:18 PM CDT, 16 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
118 PM CDT TUE APR 7 2015

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
118 PM CDT TUE APR 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

 A FEW VERY ISOLATED STORMS ARE POSSIBLE THIS EVENING...MAINLY IN
 AREAS SOUTH OF THE KC METRO. HAIL AND GUSTY WINDS ARE POSSIBLE IF
 STORMS DEVELOP...BUT THE PROBABILITY OF STORMS DEVELOPING IN THE
 AREA IS FAIRLY LOW.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

 STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON
 THROUGH THE EARLY OVERNIGHT HOURS. LARGE HAIL...DAMAGING WINDS...AND
 A FEW ISOLATED TORNADOES ARE ALL POSSIBLE...ESPECIALLY FOR AREAS
 ALONG AND SOUTH OF A LINE FROM THE NORTHERN KC METRO TO KIRKSVILLE.
 STORM COVERAGE IS STILL SOMEWHAT IN QUESTION.

 ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY
 AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI.
 STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF

In the hours before

Local storm report, Apr 8, 1:31 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
131 AM CDT WED APR 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     HAIL             4 ESE AMORET            38.24N 94.52W
04/07/2015  E1.00 INCH       BATES              MO   TRAINED SPOTTER

            NICKEL TO QUARTER SIZE.

0932 PM     HAIL             ODESSA                  39.00N 93.95W
04/07/2015  E1.00 INCH       LAFAYETTE          MO   PUBLIC

            VIA SOCIAL MEDIA.

0941 PM     HAIL             6 S ODESSA              38.91N 93.95W
04/07/2015  E1.00 INCH       JOHNSON            MO   PUBLIC

            RELAYED VIA SOCIAL MEDIA.

0942 PM     HAIL             AMORET                  38.26N 94.59W
04/07/2015  E1.50 INCH       BATES              MO   PUBLIC

0943 PM     HAIL             ODESSA                  39.00N 93.95W
04/07/2015  M1.00 INCH       LAFAYETTE          MO   TRAINED SPOTTER

            1 AND 1/8TH INCH HAIL.

0944 PM     HAIL             7 SW PASSAIC            38.25N 94.44W
04/07/2015  E0.75 INCH       BATES              MO   PUBLIC

0945 PM     HAIL             2 WNW ODESSA            39.01N 93.99W
04/07/2015  E1.00 INCH       LAFAYETTE          MO   TRAINED SPOTTER

0953 PM     HAIL             3 E AMORET              38.26N 94.53W
04/07/2015  E1.75 INCH       BATES              MO   TRAINED SPOTTER

0956 PM     HAIL             1 E MAYVIEW             39.05N 93.81W
04/07/2015  E1.00 INCH       LAFAYETTE          MO   TRAINED SPOTTER

1000 PM     HAIL             BUTLER                  38.26N 94.33W
04/07/2015  E0.75 INCH       BATES              MO   TRAINED SPOTTER

1014 PM     HAIL             7 WSW PASSAIC           38.28N 94.47W
04/07/2015  E1.00 INCH       BATES              MO   TRAINED SPOTTER

1030 PM     HAIL             5 NE CARROLLTON         39.41N 93.43W
04/07/2015  E0.88 INCH       CARROLL            MO   TRAINED SPOTTER

1049 PM     HAIL             ADRIAN                  38.40N 94.35W
04/07/2015  E0.88 INCH       BATES              MO   PUBLIC

&&

SBLAIR
Special weather statement, Apr 8, 5:03 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
503 AM CDT WED APR 8 2015

KSZ025-081030-
ATCHISON KS-
503 AM CDT WED APR 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ATCHISON COUNTY UNTIL 530
AM CDT...

AT 501 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF MUSCOTAH...OR 13 MILES WEST
OF NORTONVILLE...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MUSCOTAH...EFFINGHAM...LANCASTER AND HURON.

LAT...LON 3957 9557 3958 9557 3962 9557 3966 9552
      3965 9517 3943 9550 3942 9556
TIME...MOT...LOC 1003Z 228DEG 27KT 3949 9555

BLAIR

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:39 PM CDTSevere Thunderstorm WarningEAXLinn, Miami51 min
Apr 7, 9:25 PM CDTSevere Thunderstorm WarningEAXLinn50 min
Apr 8, 5:03 AM CDTSpecial Weather StatementEAXAtchison27 min
Apr 8, 5:48 AM CDTSevere Thunderstorm WarningEAXJohnson, Miami42 min
Apr 8, 6:22 AM CDTDense Fog AdvisoryEAXAtchison, Doniphan, Johnson, Leavenworth, Miami, Wyandotte5 hr
Apr 8, 2:51 PM CDTFlash Flood WatchEAXJohnson, Leavenworth, Linn, Miami, Wyandotte8 hr
Apr 8, 3:49 PM CDTSevere Thunderstorm WarningEAXLinn, Miami26 min
Apr 8, 4:16 PM CDTSpecial Weather StatementEAXLinn44 min
Apr 8, 4:36 PM CDTSevere Thunderstorm WarningEAXLinn, Miami39 min
Apr 8, 5:10 PM CDTSpecial Weather StatementEAXWyandotte35 min
Apr 8, 5:30 PM CDTSevere Thunderstorm WarningEAXWyandotte30 min
Apr 7, 9:42 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette48 min
Apr 7, 9:44 PM CDTTornado WarningEAXBates31 min
Apr 7, 10:12 PM CDTSpecial Weather StatementEAXCarroll48 min
Apr 7, 10:15 PM CDTSevere Thunderstorm WarningEAXBates, Cass45 min
Apr 7, 10:26 PM CDTSpecial Weather StatementEAXLafayette34 min
Apr 7, 10:52 PM CDTSevere Thunderstorm WarningEAXSaline38 min
Apr 7, 11:00 PM CDTSpecial Weather StatementEAXHenry45 min
Apr 8, 6:29 AM CDTSpecial Weather StatementEAXCass46 min
Apr 8, 6:30 AM CDTSpecial Weather StatementEAXBuchanan30 min
Apr 8, 6:36 AM CDTSevere Thunderstorm WarningEAXBates, Cass39 min
Apr 8, 7:02 AM CDTSpecial Weather StatementEAXRay28 min
Apr 8, 7:12 AM CDTSevere Thunderstorm WarningEAXBates, Cass25 min
Apr 8, 7:14 AM CDTSevere Thunderstorm WarningEAXJackson, Ray46 min
Apr 8, 7:45 AM CDTSevere Thunderstorm WarningEAXCass, Jackson30 min
Apr 8, 7:53 AM CDTSevere Thunderstorm WarningEAXCarroll, Livingston37 min
Apr 8, 8:02 AM CDTSevere Thunderstorm WarningEAXJohnson43 min
Apr 8, 8:17 AM CDTSevere Thunderstorm WarningEAXCarroll28 min
Apr 8, 8:27 AM CDTSpecial Weather StatementEAXChariton33 min
Apr 8, 8:35 AM CDTSevere Thunderstorm WarningEAXJohnson44 min
Apr 8, 8:37 AM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston38 min
Apr 8, 8:48 AM CDTSpecial Weather StatementEAXGentry, Nodaway, Worth42 min
Apr 8, 8:57 AM CDTSpecial Weather StatementEAXMacon48 min
Apr 8, 9:02 AM CDTSevere Thunderstorm WarningEAXChariton, Linn, Macon, Randolph38 min
Apr 8, 9:09 AM CDTSpecial Weather StatementEAXPettis36 min
Apr 8, 9:15 AM CDTSevere Thunderstorm WarningEAXPettis, Saline45 min
Apr 8, 9:37 AM CDTSpecial Weather StatementEAXDaviess38 min
Apr 8, 9:39 AM CDTSpecial Weather StatementEAXCooper51 min
Apr 8, 9:52 AM CDTSevere Thunderstorm WarningEAXCooper, Howard, Saline19 min
Apr 8, 9:54 AM CDTSpecial Weather StatementEAXSaline36 min
Apr 8, 10:06 AM CDTSpecial Weather StatementEAXHarrison24 min
Apr 8, 10:33 AM CDTSpecial Weather StatementEAXSaline42 min
Apr 8, 5:24 PM CDTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Pettis51 min
Apr 8, 5:50 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton18 min
Apr 8, 6:06 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Randolph, Saline54 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.